# SDR 06FDEA03143

- Difficulty date: August 30, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug DC-10-10
- Aircraft serial: 47804
- Aircraft time: 61,456 hours, 27,565 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL 3 MANF FAIL SYS 1 RAN QRH, DIVERTED TO SMF PER CREW VERBAL, ALERT APPEARED WHEN WING ANTI-ICE MEL.  ACN RELEASED FOR SERVICE PER MEL/CDL: 30-11-01 CATEGORY: C EXPIRATION: 09SEP06  "MEL 30-11-01: (LEFT) WING A/I SHUTOFF  VALVE(S) - INOP.  DO NOT OPERATE A/C IN ICING."
